Discussions By Condition: Medical Stories


Posted In: Medical Stories 2 Replies
  • Posted By: Anonymous
  • December 10, 2006
  • 11:08 AM

Can somebody please help me !! I have been with my husband for over twenty years ,I am in my thirties and he is in his fifties ,grown up children ,no friends as I wanted my husband to be my friend ,lover everything over the years ,but now I have realized that I was only been used to satisfy his way of life .I have been constantly verbally and emotionally abused so many times ,put down ,critisied no matter how much I do for him ,to give you an example I cut his nails ,bath him etc and now I am so depressed beliving everything that its my fault ,I took anti-depressants for a month and now I feel as if I am relapsing ,please help me as I don't want to start the tablets again ,I need a way forward .

Reply Flag this Discussion

2 Replies:

  • Darn...you need to get 'out' of that home. Join something..do something for yourself. There are plenty of women going through the exact same thing. I feel for YOU. Start by taking care of yourself. Easy to say..but, also easy to start doing. Remember..men and women think differently..totally. The internet is wonderful in ways to help you. I can't say good luck..because you are in control of that. Just start doing..
    Anonymous 42,789 Replies
    • December 10, 2006
    • 00:51 PM
    • 0
    Flag this Response
  • Sounds like you need some "ME TIME" your not his slave. Also you can't take anti depressants for a month only. You have to stay on them.
    HLCOZ38 3 Replies
    • December 12, 2006
    • 03:37 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?